# SDR FDEA202010082432

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 8 SLAT LES 505, INTERNAL LEADING EDGE DOUBLER CRACKED.  REMOVED AND REPLACED DOUBLER AT RT WING LEADING EDGE LES 505, IAW B767 SRM 51-40-02 AND BAC DWG 114T2800 REV C.
